# SDR DL76L060820

- Difficulty date: September 22, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 66,575 hours, 10,131 cycles
- Engine: Pwa PW4060
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Location: Bs 1192
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1375 AND ERA 457835-14 KEELBEAM RT DAMAGED AT STA 1192+17 DUE TO SKIN REMOVAL ON NR 952. REPAIRED IAW PRODUCTION PERMIT B767-5326413PA, REF ERA 457835-14.
